# SDR 96ZZZX5951

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62650
- Make and model: Piper PA-23-250
- Aircraft serial: 277654115
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0613210
- Condition: Blown
- Location: Lt Mlg
- Part time: 282 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, PILOT APPLIED BRAKES.  LT MAIN WHEEL LOCKED UNTIL TIRE WORE THROUGH TO TUBE AND LOST ITS AIR CHARGE.  A VISUAL AND OPERATIONAL CHECK OF BRAKES FOUND NO PROBLEMS.  BRAKES WERE TESTED DURING TAXIING AND WERE FOUND SATISFACTORY.
